Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Stability theory for difference approximations of mixed initial boundary value problems. I


Author: Heinz-Otto Kreiss
Journal: Math. Comp. 22 (1968), 703-714
MSC: Primary 65.67
MathSciNet review: 0241010
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Heinz-Otto Kreiss, Difference approximations for the initial-boundary value problem for hyperbolic differential equations, Numerical Solutions of Nonlinear Differential Equations (Proc. Adv. Sympos., Madison, Wis., 1966) John Wiley & Sons, Inc., New York, 1966, pp. 141–166. MR 0214305 (35 #5156)
  • [2] S. Osher, Systems of Difference Equations with General Homogeneous Boundary Conditions, BNL 11246, Brookhaven National Laboratory, Appl. Math. Dept.
  • [3] Tosio Kato, Perturbation theory for linear operators, Die Grundlehren der mathematischen Wissenschaften, Band 132, Springer-Verlag New York, Inc., New York, 1966. MR 0203473 (34 #3324)
  • [4] Vidar Thomée, Estimates of the Friedrichs-Lewy type for mixed problems in the theory of linear hyperbolic differential equations in two independent variables, Math. Scand. 5 (1957), 93–113. MR 0092082 (19,1059d)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.67

Retrieve articles in all journals with MSC: 65.67


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1968-0241010-7
PII: S 0025-5718(1968)0241010-7
Article copyright: © Copyright 1968 American Mathematical Society